# SDR 20010104AP007

- Difficulty date: September 24, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N426EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19089
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 1014A
- Condition: Discharged
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 718 - EN ROUTE TO MKE AUXILIARY POWER UNIT FIRE WARNING BELL SOUNDED, NO LIGHT ILLUMINATED, ALL OTHER INDICATORS NORMAL.  BELL WAS CUTTING IN AND OUT.  REMOVED AND REPLACED OPERATING POWER UNIT FOR AUXILIARY POWER UNIT FIRE DETECTION SYSTEM.  SYSTEM OPERATES NORMALLY.  (M)
